My Medication Changes Are All I Can Think About

Yesterday and today, my whole life is defined by medication changes. It’s all-consuming. I step back and look at myself in surprise, noticing

  • I sleep in 15 minute increments, then wake up
  • I can’t stop trembling or twitching, and it’s much worse in bed, when my muscles are more relaxed
  • I’m cold, no, wait, I’m hot, no, I’m freezing cold; I’m sweating a lot
  • The right side of my skull feels as though it’s being crushed
  • I can’t concentrate
  • I have somewhat more energy even though I’m tired
  • I don’t feel depressed

It’s bizarre. It’s hard, but the fact that my mood is lighter gives me hope. The trembling is so bad that I can hardly type. But underneath all strangeness, there is that sense that I might be okay emotionally, and I’m grasping at that, reaching to pull it through my foggy brain and tuck it securely into my heart.

 

15 thoughts on “My Medication Changes Are All I Can Think About

  1. I’m hearing how discombobulated you feel right now. I hope these side effects pass quickly and that the medication will be beneficial for you. You sound cautiously hopeful even amidst all of these side effects.

    Like

  2. Q, many of the symptoms you describe above are the symptoms of withdrawal and they’re so, so painful. My heart and thoughts are with you as you go through this transition. I was not taking the same dose you’re taking and I remember the hell I went through so I can only imagine what it is you’re feeling. Hold on, Q. Hold on.

    I remember needing to remind myself every half an hour that what I was experiencing was not inherently me. And I want to say the same to you. Gently. Kindly. Lovingly. This is not you. These are not all your thoughts. It’s the medication and the withdrawal, love. That’s what is making this feel so unbearable. You are experiencing hell, but it not innate. It’s the chemicals. Hold on, Q.

    Like

  3. I read this and thought, yup, a multitude of conflicting symptoms but right now they’re not tearing you down. The mood is different, some sort of shift almost, even for a little bit and it lets you feel lighter and buffer the full brunt of life’s blows. That reprieve is so vital for the healing process, for peace of mind. Good for you.

    Liked by 1 person

  4. I’m glad you feel lighter, that is a god sign. I’m not on medication for mental health, but when I’ve done med changes for my fibromyalgia, it is rough! I’m sorry you are going through this. I know it’s not easy. I really hope things have evened out somewhat for you by now. Xx

    Like

  5. Pingback: A Meditative State of Mind | la quemada

  6. Pingback: We Interrupt This Program To Bring You A Special Update on Effexor Withdrawal | la quemada

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s